An inequality involving a ratio of zeta functions

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 3, Pages 92—94
DOI: 10.7546/nntdm.2018.24.3.92-94
Download full paper: PDF, 133 Kb

Details

Authors and affiliations

József Sándor
Department of Mathematics, Babeș-Bolyai University
Str. Kogalniceanu nr.1, 400084 Cluj, Romania

Abstract

We prove an inequality for a ratio of zeta functions. This extends a classical result (see [2]). The method is based on Dirichlet series, combined with real analysis.

Keywords

  • Riemann zeta function
  • Dirichlet series
  • Inequalities for real functions

2010 Mathematics Subject Classification

  • 11A25
  • 11N37
  • 26D20

References

  1. Hardy, G. H., & Wright, E. M. (1964) An Introduction to the Theory of Numbers, Oxford Univ. Press.
  2. Titchmarsh, E. C. (1951) The Theory of the Riemann Zeta Function, Oxford.

Related papers

Cite this paper

APA

Sándor, J. (2018). An inequality involving a ratio of zeta functions. Notes on Number Theory and Discrete Mathematics, 24(3), 92-94, doi: 10.7546/nntdm.2018.24.3.92-94.

Chicago

Sándor, József. “An Inequality Involving a Ratio of Zeta Functions. “Notes on Number Theory and Discrete Mathematics 24, no. 3 (2018): 92-94, doi: 10.7546/nntdm.2018.24.3.92-94.

MLA

Sándor, József. “An Inequality Involving a Ratio of Zeta Functions. “Notes on Number Theory and Discrete Mathematics 24.3 (2018): 92-94. Print, doi: 10.7546/nntdm.2018.24.3.92-94.

Comments are closed.